# SDR IXXA20161130161

- Difficulty date: September 22, 2016
- Submitted: November 30, 2016
- Operation: Air carrier
- Aircraft: N739AX
- Make and model: Boeing 767232
- Aircraft serial: 22216
- Aircraft time: 90,241 hours, 43,067 cycles
- System (JASC): 5322 · Fuselage Internal Mounting Structure
- Part: Shear Tie
- Condition: Corroded
- Location: Bs 544
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION AT SHEAR TIE STRINGER 36 - 37L, BS 544.  REPLACED THE SHEAR TIE IAW AMM 51-40-02 PARAGRAPH 7, PAGE 103.
